MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. NIM TRIVANTAGE®; STIMULATOR, NERVE

MEDTRONIC XOMED, INC. NIM TRIVANTAGE®; STIMULATOR, NERVE
Model Number 8229707
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Ett [endotracheal tube] inserted and balloon would not inflate.Ett extracted and discarded.A second et tube inserted and balloon inflated, but leaks were heard/noted throughout case.Surgeon able to complete case with this second ett.After extubation, resident examined ett and did not visualize any defects, but noted the balloon was slow to inflate.He then placed ett in saline and inflated balloon.Bubbles were noted, indicating a hole in the balloon.

Brand Name
NIM TRIVANTAGE®
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
6743 southpoint drive north
jacksonville FL 32216
MDR Report Key25299648
Report Number25299648
Device Sequence Number15794840
Product Code ETN
UDI-Device Identifier00763000033958
UDI-Public(01)00763000033958(17)300316(10)0233453432
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
Report Date (Section F) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229707
Device Lot Number0233453432
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale
Patient Weight99 KG
Date Report Sent to FDA05/18/2026